# SDR HEED95411

- Difficulty date: December 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N476X
- Make and model: Skrsky S76C
- Aircraft serial: 760436
- System (JASC): 7160 · Engine Air Intake System
- Part: Screen
- Part number: 7630207028059
- Condition: Cracked
- Location: Intake
- Part time: 39 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SCREEN .  REPLACED UNIT
